Alert archive / Tennessee / Wind Advisories in 2019
Wind Advisory 7, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Oct 26, 2019, 3:18 AM CDT for 27 counties in Tennessee. It took effect at Oct 26, 2019, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2019, 3:18 AM CDT (08:18 UTC)
- In effect from
- Oct 26, 2019, 10:00 AM CDT
- Expired
- Oct 26, 2019, 6:22 PM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
All 27 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Coffee County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 45 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
246 WWUS74 KOHX 260818 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 318 AM CDT Sat Oct 26 2019 TNZ005>009-023>030-056>064-075-077-093>095-262100- /O.NEW.KOHX.WI.Y.0007.191026T1500Z-191027T0100Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman- Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb-Bedford- Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 318 AM CDT Sat Oct 26 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of Middle Tennessee. * WHEN...From 10 AM this morning to 8 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
473 WWUS74 KOHX 261934 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 234 PM CDT Sat Oct 26 2019 TNZ005>009-023>030-056>064-075-077-093>095-270100- /O.CON.KOHX.WI.Y.0007.000000T0000Z-191027T0100Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman- Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb-Bedford- Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 234 PM CDT Sat Oct 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of Middle Tennessee west of Cumberland Plateau Region. * WHEN...To 8 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 31
391 WWUS74 KOHX 262322 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 622 PM CDT Sat Oct 26 2019 TNZ005>009-023>030-056>064-075-077-093>095-270030- /O.CAN.KOHX.WI.Y.0007.000000T0000Z-191027T0100Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman- Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb-Bedford- Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 622 PM CDT Sat Oct 26 2019 ...WIND ADVISORY IS CANCELLED... Winds have weakened below Wind Advisory criteria, therefore the advisory has been cancelled. Some areas will see winds of 10 to 20 mph with gusts up to 30 mph for a few more hours this evening, but winds will continue to calm down later this evening and overnight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Oct 26, 2:43 AM CDT, 35 minutes earlier.
Area forecast discussion, Oct 26, 2:43 AM CDT, 35 minutes before
Area Forecast Discussion National Weather Service Nashville TN 243 AM CDT Sat Oct 26 2019 .DISCUSSION... Wet pattern continues today, although a break from the heavier rain is likely through much of the morning. Upper lows currently across northern TX expected to make bee-line north-northeast later this morning, making it up into the OH valley by days end. SFC low in the northwest gulf will respond by moving swiftly northeast, passing just west of the mid-state around 18z, then up into the OH valley as well. Boundary draped across us now expected to lift north this morning, leaving us in a drier slot. Showers/iso storms again expected to become little more widespread later this afternoon, hanging on into the late evening as associated trailing cold front passes. Shear with these features remain high end but models continue to show lack of really any instability. Severe threat again remains very low. Between one and two inches of rain has already fallen and another inch or so is possible into tonight. Additionally... position/movement and SFC low and LLJet structure such that we may see wind gusts to around 40mph today. Will issue wind advisory for most locations west of the Plateau. After these fronts and lows pass tonight, we will move into a dry pattern to start the workweek....but progressive flow already has pcpn back in the picture mid-week. A fairly deep upper trough will drop out of the Pacific NW on Tue, eventually working down across the southern plains, then up across the OH valley through Thu. This will bring good moisture advection back to the mid-south Tue night, with pcpn developing Wed. This pcpn looks to last through Thu but then models differ largely on its exit. GFS remains most aggressive push pcpn out by days end but EURO continues it well into the night. Blend would leave showers in the east through the evening, with cold air spilling in overnight. No winter wx expected for Halloween night still at this point. Following this round, Fri through the weekend looks dry, with a slight warming trend in play. On Sunday however, a weak upper shortwave does come down in long wave trough. Will have to see if it amounts to anything but right now it appears not to. && .AVIATION... 06Z TAF DISCUSSION. Radar trends indicate shower activity with MVFR conditions will continue to impact CKV, BNA, and MQY, while CSV will see light off and on shower activity until the afternoon. Southeasterly winds will increase this morning with frequent gusts to near 35kts possible at BNA and MQY. LLWS can also be expected at all sites. A front will move through from west to east between 23Z to 04Z, and gusts will diminish along with rain shower activity. && .PRELIMINARY POINT TEMPS/POPS... Nashville 74 54 67 47 72 / 90 70 0 0 0 Clarksville 72 51 67 45 70 / 90 40 0 0 0 Crossville 70 52 65 44 71 / 60 90 10 0 0 Columbia 73 53 67 46 72 / 90 50 0 0 0 Lawrenceburg 72 54 67 46 72 / 90 60 0 0 0 Waverly 72 51 68 46 71 / 90 30 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM this morning to 8 PM CDT this evening for Bedford-Cannon-Cheatham-Coffee-Davidson-De Kalb-Dickson- Giles-Hickman-Houston-Humphreys-Lawrence-Lewis-Macon-Marshall- Maury-Montgomery-Perry-Robertson-Rutherford-Smith-Stewart-Sumner- Trousdale-Wayne-Williamson-Wilson. && DISCUSSION......07 AVIATION........05
Hazardous weather outlook, Oct 25, 5:17 AM CDT, 22 hours 1 minute before
Hazardous Weather Outlook National Weather Service Nashville TN 517 AM CDT Fri Oct 25 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-261030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 517 AM CDT Fri Oct 25 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Locally heavy rain is possible tonight. Isolated minor flooding may occur...especially west of I-65. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Locally heavy rain is possible again Saturday, with a continued chance of isolated minor flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 12:55 PM CDT | Special Weather Statement | OHX | Wayne | 50 min |
| Oct 26, 1:12 PM CDT | Special Weather Statement | OHX | Houston, Humphreys, Perry | 48 min |
| Oct 26, 1:46 PM CDT | Special Weather Statement | OHX | Giles, Hickman, Lawrence, Lewis, Maury | 59 min |
| Oct 26, 2:00 PM CDT | Special Weather Statement | OHX | Houston, Humphreys, Montgomery, Stewart | 45 min |
| Oct 26, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 45 min |
Nearby
Wind Advisories in Tennessee, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.